# SDR ASAA2025031756608

- Difficulty date: February 22, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 28,763 hours, 9,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT AREA UNDER SCUFF PLATE HAS CORROSION. GROUNDED - YES. REMOVED CORROSION ON FWD CARGO DOOR SILL WEB, FOUND TO BE OUT OF LIMITS IAW B737-NG SRM 53-30--15-1A-1 FIG.103 DETAIL D. REMOVED AND REPLACED FWD CARGO DOOR SILL WEB IAW B737-NG SRM 51-40-02 AND BAC DWG 146A8340 REV.A.
